I'm on my 5th day of 10mg of Lexapro. I feel a little better but I have been lightheaded and my sleeping pattern is not right, (maybe causing the lightheadness). I feel like I have been on a boat. I tend to wake up very early and cannot fall back asleep. I really hoping these are side effects and will go away soon. Has anyone experienced this? Would love to hear from people to ease my mind.
I mostly had a really bad headache when I started Lexapro and any time the dose was increased. It would go away after about 4 days. I also felt "out of it" each time. I didn't sleep well before I started it and it didn't help with sleeping. Poor sleeping is common with depression. My pdoc gave me Trazodone 25mg to start and have upped it to 100mg. I only take it when I need it and most of the time I split the pills as I usually don't need the full amount. It makes me a bit groggy in the morning. Also tried Lunesta and now have Restoril (sp?) to try.